MathSciNet Relay Station
MathSciNet bibliographic data
MR1509857 DML
Klein, Felix Ueber binäre Formen mit linearen Transformationen in sich selbst. (German) Math. Ann. 9 (1875), no. 2, 183–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement